# SDR SWAA2021081991436

- Difficulty date: July 6, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 39,425 hours, 23,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; RH; AFT CARGO DOOR SURROUND FWD SHIELD CORROSION AT STA 767+7'; LBL 21; WL 156; DOT#A-193-48 ; / [01] REMOVED CORROSION FRM AFT CARGO COMPARTMENT FWD SHIELD; INSPECTED WITH 10X MAG GLASS; NO DEFECTS. ORIGINAL T= .050' LOSS OF .010' REMAINING T= .040' FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1 FIG 103 DETAIL D TOOLING # 36637 CAL DUE 19APR22; [02] C/W STEP 1; [03] LOCATED AND DRILLED NEW SHIELD ASSY IAW SRM 51-40-05-0G-0 AND BOEING DWG 146A8127 ID:0008 REV:-; [04] REMOVED CORROSION FROM AFT CARGO FWD SHIELD; INSPECTED WITH 10X MAGNIFICATION; ORIGINAL THICKNESS .050' LOSS .010' REMAINING .040' OUT OF LIMITS IAW SRM 53-60-15-1A-1. LOCATED AND DRILLED NEW SHIELD ASSY IAW SRM 51-40-05-0G-0 AND BOEING DWG # 146A8127 ID:0008 REV:-; [05] ALL WORK C/W AUDIT C/W
